Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On rearrangements of Walsh-Fourier series and Hardy-Littlewood type maximal inequalities


Author: Wo-Sang Young
Journal: Bull. Amer. Math. Soc. 80 (1974), 490-494
MSC (1970): Primary 42A56; Secondary 42A20, 46E30
MathSciNet review: 0333571
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A56, 42A20, 46E30

Retrieve articles in all journals with MSC (1970): 42A56, 42A20, 46E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13463-4
PII: S 0002-9904(1974)13463-4